The Forums › Forums › Medication › Can stimulant meds (concerta & vyvanse) and caffeine make you sleepy? › Reply To: Can stimulant meds (concerta & vyvanse) and caffeine make you sleepy?
The answer to the question “why?” is fairly complicated and beyond my understanding. But simply put, like the first post here says, your brain is different.
Many people say that stimulants have the opposite effect on people with ADHD. This is not entirely true. Because the ADHD brain doesn’t get enough stimulation to begin with, taking a stimulant brings you up to the same level as someone who doesn’t have ADHD. So as long as you are not taking too much, it will not make you feel hyper or more energetic, as it would for someone who does not have ADHD.
One reason you start to feel sleepy is because your brain has been awake and working all day like it should be. And you naturally start to wind down at the end of the day, as the medication/coffee wears off and your brain slows down.
This isn’t the best explanation. There may be a better one around here somewhere.REPORT ABUSE